An inequality for approximate solutions of ordinary differential equations.
Mathematische Zeitschrift, Tome 78 (1962), pp. 44-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ordinary differential equations
@article{MZ_1962__78_170005,
author = {H. A. Antonsiewicsz},
title = {An inequality for approximate solutions of ordinary differential equations.},
journal = {Mathematische Zeitschrift},
pages = {44--52},
year = {1962},
volume = {78},
url = {http://geodesic.mathdoc.fr/item/MZ_1962__78_170005/}
}
H. A. Antonsiewicsz. An inequality for approximate solutions of ordinary differential equations.. Mathematische Zeitschrift, Tome 78 (1962), pp. 44-52. http://geodesic.mathdoc.fr/item/MZ_1962__78_170005/